Loading...
Skip to main content Skip to footer
Track an order
Shared cart
Reward not redeemed
You dont have enough points to redeem this reward.
Favorite list
Alternative Items
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902)
$23.59
1-9 box
Save 7%
$21.79
10+ box

  1. Healthcare Supplies
  2. Bulk First Aid Supplies
  3. OTC Pharmaceuticals & Supplements
  4. Pain Relievers

Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902)

Order Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902) today at Quill.com and get fast shipping. Stack coupons to get free gifts & extra discounts!
Item #: 901-016902
Model #: 016902
Brand: Advil
(30 reviews)
Item #: 901-016902
Advil Liqui-Gels Pain Reliever/Fever Reducer, Solubilized Ibuprofen 200mg, 2/Packet, 50 Packets/Box (016902)
Loading...
$23.59
1-9 box
Save 7%
$21.79
10+ box

Upgrade to get 5% off, earn points 10% faster, and more!



Ship to : 60069
Delivery Mon, Dec 4 - Tue, Dec 5



Pack Qty:
50 Packets of 2 Tablets
Aspirin & Pain Reliever Type:
Capsule
Request quote

Customers also viewed

Advil Liqui-Gels provide fast liquid relief, right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold.
  • Fifty packets of two each, Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief
  • 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever
  • Headache, joint or minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older
  • Take Advil Liqui-Gels as directed
  • HSA and FSA eligible product
  • An essential item for your breakroom or supply closet.
Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics
Active Ingredient
Ibuprofen
Aspirin & Pain Reliever Type
Capsule
Brand
Advil
Milligrams (Mg.) of Main Active Ingredient
200
OTC Pharmaceutical & Supplement Form Factor
Gel Capsule
OTC Pharmaceuticals & Supplements Type
Pain Reliever
Pack Qty
50 Packets of 2 Tablets
True Color
Turquoise

Quill help center

Call us 1-800-982-3400

New to Quill? Would you like to learn more about how we can help your business?

Subtotal: ( items / rewards):
Rewards balance:
Loading your cart
Quick view
Shared Cart Details
Please review this product
Upgrade to Rewards+
$99.99/year
Member benefits
Free shipping-no minimum
As a member, you never have to worry about hitting an order minimum
View policy

5% off everyday low prices
Sales not included

Plus, save an additional 5% off our best 10-ream paper price

Earn 10% more points for every $1 spent

Exclusive Rewards+ offers

Site-wide price match
View policy

Receive 30 extra days to use your points

Disclaimer
Offers and discounts exclude HP,Samsung and Epson. We offer a worry-free enrollment guarantee - if you are not satisfied with your Rewards+ membership, you can cancel at any time for a prorated refund. By enrolling into the Reward+ program, you are agreeing to the Terms and Conditions.

See full membership details